Alert archive / Pennsylvania / Freeze Warnings in 2012

Freeze Warning 1, NWS Pittsburgh, PA

March 26, 201214 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia

NWS Pittsburgh, PA issued this freeze warning at Mar 26, 2012, 3:39 AM EDT for 14 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia. It took effect at Mar 26, 2012, 10:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 3:39 AM EDT (07:39 UTC)
In effect from
Mar 26, 2012, 10:00 PM EDT
Expired
Mar 27, 2012, 10:00 AM EDT
In force
12 hr
Issued by
NWS Pittsburgh, PA
All 31 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 25 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS71 KPBZ 260739
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 AM EDT MON MAR 26 2012

...HARD FREEZE TONIGHT INTO TUESDAY MORNING....

.A HARD FREEZE WILL OCCUR TONIGHT INTO TUESDAY MORNING. A HARD
FREEZE MEANS TEMPERATURES WILL BE COLDER THAN 28 DEGREES FOR AT
LEAST 3 HOURS. THE UNPRECEDENTED WARMTH OF THE LAST TWO WEEKS HAS
CAUSED TREES TO BLOSSOM AND PLANTS TO START GROWING. THIS
SENSITIVE VEGETATION CAN BE SEVERELY IMPACTED BY THE HARD FREEZE
TONIGHT.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-022-261545-
/O.UPG.KPBZ.FZ.A.0001.120327T0200Z-120327T1400Z/
/O.NEW.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...POINT MARION...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
339 AM EDT MON MAR 26 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY. A HARD FREEZE CAN OCCUR IN AREAS WHERE TEMPERATURES ARE COLDER
THAN 28 DEGREES FOR 3 HOURS OR MORE. THE FREEZE WATCH IS NO LONGER
IN EFFECT.

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE. 

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS WITH
  LOWS IN THE MID 20S.  

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS, INCLUDING BUDDING
FRUIT TREES, AND OTHER SENSITIVE VEGETATION. A HARD FREEZE CAN OCCUR
TONIGHT. A HARD FREEZE MEANS TEMPERATURES CAN BE COLDER THAN 28
DEGREES FOR AT LEAST 3 HOURS. 

&&

$$

MDZ001-PAZ074-076-WVZ023-041-261545-
/O.NEW.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
339 AM EDT MON MAR 26 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY. A HARD FREEZE CAN OCCUR IN AREAS WHERE TEMPERATURES ARE COLDER
THAN 28 DEGREES FOR 3 HOURS OR MORE.

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE. 

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS WITH LOWS
  20 TO 25.

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS, INCLUDING BUDDING
FRUIT TREES, AND OTHER SENSITIVE VEGETATION. A HARD FREEZE CAN OCCUR
TONIGHT. A HARD FREEZE MEANS TEMPERATURES CAN BE COLDER THAN 28
DEGREES FOR AT LEAST 3 HOURS. 

&&

$$
6 follow-up statements
108 
WWUS71 KPBZ 260811 CCA
NPWPBZ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 AM EDT MON MAR 26 2012

...HARD FREEZE TONIGHT INTO TUESDAY MORNING....

.A HARD FREEZE WILL OCCUR TONIGHT INTO TUESDAY MORNING. A HARD
FREEZE MEANS TEMPERATURES WILL BE COLDER THAN 28 DEGREES FOR AT
LEAST 3 HOURS. THE UNPRECEDENTED WARMTH OF THE LAST TWO WEEKS HAS
CAUSED TREES TO BLOSSOM AND PLANTS TO START GROWING. THIS
SENSITIVE VEGETATION CAN BE SEVERELY IMPACTED BY THE HARD FREEZE
TONIGHT.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-022-261630-
/O.UPG.KPBZ.FZ.A.0001.120327T0200Z-120327T1400Z/
/O.COR.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...POINT MARION...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
409 AM EDT MON MAR 26 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY. A HARD FREEZE CAN OCCUR IN AREAS WHERE TEMPERATURES ARE COLDER
THAN 28 DEGREES FOR 3 HOURS OR MORE. THE FREEZE WATCH IS NO LONGER
IN EFFECT.

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE. 

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS WITH
  LOWS IN THE MID 20S.  

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS, INCLUDING BUDDING
FRUIT TREES, AND OTHER SENSITIVE VEGETATION. TAKE PROTECTIVE
ACTIONS AS NEEDED. 

A HARD FREEZE CAN OCCUR TONIGHT. A HARD FREEZE MEANS TEMPERATURES
CAN BE COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS.



&&

$$

MDZ001-PAZ074-076-WVZ023-041-261630-
/O.COR.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
409 AM EDT MON MAR 26 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY. A HARD FREEZE CAN OCCUR IN AREAS WHERE TEMPERATURES ARE COLDER
THAN 28 DEGREES FOR 3 HOURS OR MORE.

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE. 

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS WITH LOWS
  20 TO 25.

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS, INCLUDING BUDDING
FRUIT TREES, AND OTHER SENSITIVE VEGETATION. TAKE PROTECTIVE
ACTIONS AS NEEDED.  

A HARD FREEZE CAN OCCUR TONIGHT. A HARD FREEZE MEANS TEMPERATURES
CAN BE COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS.

&&

$$
085 
WWUS71 KPBZ 261555
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1155 AM EDT MON MAR 26 2012

...HARD FREEZE TONIGHT INTO TUESDAY MORNING....

.A HARD FREEZE WILL OCCUR TONIGHT INTO TUESDAY MORNING. A HARD
FREEZE MEANS TEMPERATURES WILL BE COLDER THAN 28 DEGREES FOR AT
LEAST 3 HOURS. THE UNPRECEDENTED WARMTH OF THE LAST TWO WEEKS HAS
CAUSED TREES TO BLOSSOM AND PLANTS TO START GROWING. THIS
SENSITIVE VEGETATION CAN BE SEVERELY IMPACTED BY THE HARD FREEZE
TONIGHT.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021>023-041-270030-
/O.CON.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...UNIONTOWN...
CONNELLSVILLE...POINT MARION...NORMALVILLE...FARMINGTON...
OHIOPYLE...MARKLEYSBURG...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
1155 AM EDT MON MAR 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT TUESDAY...

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE.

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS 
  WITH LOWS GENERALLY IN THE MID 20S. 

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS... INCLUDING
BUDDING FRUIT TREES... AND OTHER SENSITIVE VEGETATION. TAKE
PROTECTIVE ACTIONS AS NEEDED.

A HARD FREEZE CAN OCCUR TONIGHT. A HARD FREEZE MEANS TEMPERATURES
CAN BE COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS.

&&

$$
368 
WWUS71 KPBZ 262120
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
520 PM EDT MON MAR 26 2012

...HARD FREEZE TONIGHT INTO TUESDAY MORNING....

.A HARD FREEZE WILL OCCUR TONIGHT INTO TUESDAY MORNING. A HARD
FREEZE MEANS TEMPERATURES WILL BE COLDER THAN 28 DEGREES FOR AT
LEAST 3 HOURS. THE UNPRECEDENTED WARMTH OF THE LAST TWO WEEKS HAS
CAUSED TREES TO BLOSSOM AND PLANTS TO START GROWING. THIS
SENSITIVE VEGETATION CAN BE SEVERELY IMPACTED BY THE HARD FREEZE
TONIGHT.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021>023-041-270530-
/O.CON.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...UNIONTOWN...
CONNELLSVILLE...POINT MARION...NORMALVILLE...FARMINGTON...
OHIOPYLE...MARKLEYSBURG...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
520 PM EDT MON MAR 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT TUESDAY...

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE.

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS 
  WITH LOWS GENERALLY IN THE MID 20S. 

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS... INCLUDING
BUDDING FRUIT TREES... AND OTHER SENSITIVE VEGETATION. TAKE
PROTECTIVE ACTIONS AS NEEDED.

A HARD FREEZE WILL OCCUR TONIGHT. A HARD FREEZE MEANS
TEMPERATURES CAN BE COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS.

&&

$$
907 
WWUS71 KPBZ 270101
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 PM EDT MON MAR 26 2012

...HARD FREEZE TONIGHT INTO TUESDAY MORNING....

.A HARD FREEZE WILL OCCUR TONIGHT INTO TUESDAY MORNING. A HARD
FREEZE MEANS TEMPERATURES WILL BE COLDER THAN 28 DEGREES FOR AT
LEAST 3 HOURS. THE UNPRECEDENTED WARMTH OF THE LAST TWO WEEKS HAS
CAUSED TREES TO BLOSSOM AND PLANTS TO START GROWING. THIS
SENSITIVE VEGETATION CAN BE SEVERELY IMPACTED BY THE HARD FREEZE
TONIGHT.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021>023-041-270915-
/O.CON.KPBZ.FZ.W.0001.120327T0200Z-120327T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...UNIONTOWN...
CONNELLSVILLE...POINT MARION...NORMALVILLE...FARMINGTON...
OHIOPYLE...MARKLEYSBURG...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
901 PM EDT MON MAR 26 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY...

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE.

* TEMPERATURES...COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS 
  WITH LOWS GENERALLY IN THE LOWER TO MID 20S. 

* TIMING...SUBFREEZING TEMPERATURES 10 PM UNTIL 10 AM.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS... INCLUDING
BUDDING FRUIT TREES... AND OTHER SENSITIVE VEGETATION. TAKE
PROTECTIVE ACTIONS AS NEEDED.

A HARD FREEZE WILL OCCUR TONIGHT. A HARD FREEZE MEANS
TEMPERATURES CAN BE COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS.

&&

$$
368 
WWUS71 KPBZ 270727
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 AM EDT TUE MAR 27 2012

...HARD FREEZE THROUGH MID-MORNING....

.A HARD FREEZE WILL OCCUR THROUGH MID-MORNING. A HARD FREEZE
MEANS TEMPERATURES WILL BE COLDER THAN 28 DEGREES FOR AT LEAST 3
HOURS. THE UNPRECEDENTED WARMTH OF THE LAST TWO WEEKS HAS CAUSED
TREES TO BLOSSOM AND PLANTS TO START GROWING. THIS SENSITIVE
VEGETATION CAN BE SEVERELY IMPACTED BY THE HARD FREEZE TONIGHT.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021>023-041-271400-
/O.CON.KPBZ.FZ.W.0001.000000T0000Z-120327T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...UNIONTOWN...
CONNELLSVILLE...POINT MARION...NORMALVILLE...FARMINGTON...
OHIOPYLE...MARKLEYSBURG...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
327 AM EDT TUE MAR 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...ALL.

* HAZARDS...HARD FREEZE.

* TEMPERATURES...IN THE 20S.

* TIMING...SUBFREEZING TEMPERATURES UNTIL 10 AM.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS... INCLUDING
BUDDING FRUIT TREES... AND OTHER SENSITIVE VEGETATION. TAKE
PROTECTIVE ACTIONS AS NEEDED.

A HARD FREEZE WILL OCCUR TONIGHT. A HARD FREEZE MEANS
TEMPERATURES CAN BE COLDER THAN 28 DEGREES FOR AT LEAST 3 HOURS.

&&

$$
736 
WWUS71 KPBZ 271405
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1005 AM EDT TUE MAR 27 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021>023-041-271515-
/O.EXP.KPBZ.FZ.W.0001.000000T0000Z-120327T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...UNIONTOWN...
CONNELLSVILLE...POINT MARION...NORMALVILLE...FARMINGTON...
OHIOPYLE...MARKLEYSBURG...TORONTO...WEIRTON...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
1005 AM EDT TUE MAR 27 2012

...FREEZE WARNING HAS EXPIRED...

AFTER A HARD FREEZE ACROSS MOST LOCATIONS OVERNIGHT, TEMPERATURES
ARE QUICKLY WARMING ABOVE FREEZING. THUS, THE FREEZE WARNING HAS
BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this freeze warning went out at Mar 26, 2:24 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 26, 2:24 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 AM EDT MON MAR 26 2012

.SYNOPSIS...
CANADIAN HIGH PRESSURE WILL PROVIDE COLD DRY NORTHERLY WINDS ACROSS
THE UPPER OHIO VALLEY TODAY, THAT WILL RESULT IN A HARD FREEZE
TONIGHT. A SOUTHEASTBOUND CANADIAN LOW PRESSURE SYSTEM WILL BRING
MILD SHOWERY CONDITIONS WEDNESDAY FOLLOWED BY DRY SEASONABLE
CONDITIONS INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
PER RECENT SATELLITE DATA AND HRRR AND NAM MODEL OUTPUT THERE CAN
BE A PERIOD OF LOW CLOUDS THIS MORNING. OTHERWISE SKIES WILL BE
MAINLY CLEAR TODAY.

COLD NORTHWEST WINDS EMANATING FROM EASTBOUND CANADIAN HIGH
PRESSURE WILL LOWER 850 MB TEMPERATURES TO 7C. HENCE CONCUR WITH
NAM AND GFS MOS THAT AFTERNOON TEMPERATURES WILL BE COLDER THAN
CURRENT READINGS.

NAM MODEL PROFILES SHOW NORTHWEST WINDS CAN GUST TO 25 MPH THIS
AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
MONDAY NIGHT WILL BE THE PERIOD OF COLDEST TEMPS WITH MODELS IN
VERY GOOD AGREEMENT THAT OVERNIGHT LOWS WILL FALL INTO THE 20S.
TEMPERATURES COLDER THAN 24F CONSTITUTE A HARD FREEZE WHICH GFS
AND NAM MOS HAVE BEEN SHOWING.

HENCE HAVE MAINTAINED A FREEZE WATCH. WILL LIKELY BE ISSUING A
FREEZE WARNING WITH 4 AM ISSUANCE.

AS WINDS ABATE TUESDAY, SUNSHINE SHOULD HELP TEMPERATURES REBOUND
TO SEASONABLE LEVELS TUESDAY AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A WEAK COLD FRONTAL PASSAGE WEDNESDAY WILL BRING CLOUDINESS AND
A CHANCE OF SHOWERS BUT WITH TEMPERATURES WELL ABOVE NORMAL. HIGH
PRESSURE WILL FOLLOW THURSDAY WITH DRY WEATHER BUT COOLER
TEMPERATURES. HIGH PRESSURE WILL DOMINATE INTO THE WEEKEND WITH
DRY WEATHER AND SLOWLY MODERATING TEMPERATURES.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
RECENT SURFACE AND SATELLITE DATA SHOW MVFR STRATUS LINGERING
NEAR THE MOUNTAINS WHILE A NEW BATCH HAS BEGUN TO DEVELOP BETWEEN
KPIT-KCLE. HRRR AND NAM MODEL OUTPUT SHOW ADDITIONAL MVFR STRATUS
DEVELOPING ACROSS MUCH OF THE UPPER OHIO VALLEY 09Z-14Z, AS THE
SURFACE LAYER COOLS AND SATURATES DUE TO ADVECTIVE AND NOCTURNAL
COOLING.

NAM MODEL PROFILES AND GFS LAMP THEN SHOW THE LOW CLOUDS DISSIPATING
TO PROVIDE CLEAR SKIES BY 16Z. SKIES WILL REMAIN CLEAR TONIGHT, AND
EXPECT NO MORE THAN CIRRUS DAYTIME TUESDAY.

SURFACE WINDS WILL BE FROM THE NORTHWEST INCREASING TODAY TO 13 KTS
WITH GUSTS 20 TO 25 KTS BY AFTERNOON. WINDS WILL DECREASE TO 5-10
KTS TONIGHT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     OHZ039>041-048>050-057>059-068-069.
PA...FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     PAZ007>009-013>016-020>023-029-031-073-075.
WV...FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     WVZ001>004-012-021-022.

&&
Hazardous weather outlook, Mar 25, 10:03 AM EDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1003 AM EDT SUN MAR 25 2012

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-022-261415-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
1003 AM EDT SUN MAR 25 2012

...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ074-076-WVZ023-041-261415-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
1003 AM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Freeze Warnings in Pennsylvania, 2012Freeze Warnings in Ohio, 2012Freeze Warnings in West Virginia, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.